# SDR CALA2017081102584

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 90,559 hours, 12,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 1335
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDOW HEAT LT FWD EICAS ADVISORY, LOSS OF LEFT FORWARD WINDOW HEAT. OUTER PANE CRACKED.  EMERGENCY DECLARED.  REMOVED THE L1 WINDOW IAW AMM 56-11-01 AND EA 3000-01084, REV B OP1. SPLICED WIRES  W4123-1001-20, AND W4123-0111-20 IAW SWPM 20-30-12.  LEFT WINDOW HEAT CONTROL SYSTEM TEST CHECKED GOOD.
